MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number D1000
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event involved a tego connector; reported that air was detected 2 hours into the run.Air was seen from the tego or catheter lumen along the arterial dialysis line.There was patient involvement, but unknown delay in therapy and no death or serious deterioration of a person.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.D4: only di provided as lot number is unknown.
 
Additional Manufacturer Narrative
Investigation summary: received one (1) used.List #d1000, tego® connector; lot #unknown.No visual damages or anomalies were observed.The reported complaint of air in line could be confirmed.The returned sample was tested and a leak was observed.The sample was disassembled and no damages were found on the seal or the body.The probable cause is unknown.A device history review could not be conducted because no lot number(s) was/were identified.

Brand Name
TEGO® CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24467933
Report Number9617594-2026-00204
Device Sequence Number10277437
Product Code FPA
UDI-Device Identifier00840619026059
UDI-Public00840619026059
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown